# SDR SWAA2022102563398

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 48,218 hours, 29,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT GALLEY; LOWER EMERGENCY EXIT DOOR SIGN IS CRACKED LH AFT GALLEY LOWER EMERGENCY EXIT DOOR SIGN IS CRACKED / [01] REMOVED AND REPLACED LH AFT GALLEY;LOWER EMERGENCY EXIT DOOR SIGN IAW AMM 33-51-01.
